# SDR UPS04243258

- Difficulty date: September 21, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT NOSE WHEEL WELL HAS CRACKS ON FASTENER ROW, BS 243, 4 INCHES BELOW FWD PRESSURE PANEL OPENING.  HFEC CARRIED OUT IAW NDT MM 51-00-00.  RESULT - CRACKS CONFIRMED.  FILLER AND DOUBLER FABRICATED AND INSTALLED IAW SRM 51-40-02.
